Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:55 PM
Lauren
Guest
 
Posts: n/a
Default Celexa is killing me!

Ok here is my story....<br><br>I was a young Mommy with two babies 18 months apart. I had never had <br>never felt so stressed and overwhelmed. I talked to my Doctor about what<br>I was going through and he suggested I start taking a daily medication that<br>would do wonders for my life! It would take "the edge off" and help me stay relaxed and ease the worries of everyday living. WOW... a pill is <br>going to help me be a happier calmer MOM!!! <br><br>Well 8 years later....<br><br>I have gained 70 pounds..See I have tried to go off this wonder drug 3 times and have had to start right back up only to have the weight gain again... sexy huh??? <br><br>The first time I tried to come off Celexa I had the worst withdrawl!! I was soooo dizzy, I stayed locked up in my bedroom for 4 days...great Mommy huh??? I could not form a thought, I felt like I was walking in a fog. When I called the Doctor to explain to him what was going on with me..I could not get the thought out..great feeling huh???<br><br>The second time I went off, I lasted 1 month.. Then the panic attacks hit!! WOW I have never had a panic attack in my life! This is new great experience. At the first panic attack I just tried to relax and BREATH!! The second panic attack that week I called the Doc.. The third ..I popped the pill. After the world stoped spining at 10000000 miles per hour I vowed to NEVER go off the meds again. Oh and then I started to gain weight <br>all over agian when I restarted the prescription.. which led me to having to add wellbutrin to my daily pill popping... the wellbutrin counter acts the weight gain.. so now I am not GAINING weight....but I can not LOSE the weight either!! Yea,,,now I can be mentally stable as well as have my ass stay at a stable HUGHNESS!!!<br><br>So the THIRD time I tried to go off.... OMG..Talk about a fun Mommy!!! I was in a daze..I made it 5 weeks.. I battled the vertigo that made me sick to my stomach, painful achy joints, headaches, MOOD SWINGS..WEEEE, shakes, and there went my childhood dreams of never having to suffer DETOX!!!!!!!!!<br>I hear people talk about overcoming herion, crack etc....and while I admire there courgae and applaude their strength a part of me thinks... Yeah??? try coming off celexa!! <br><br>Well five weeks into my "recovery".. I can not take another minute! <br><br>Let me set the scene..<br><br>Here we are the kids and myself coming back from a family vacation in TN. The kids are giggling in the car and there is Mommy with a blank emotionless stare. That was the extent of the trip for Mommy.. BLANK.. NO EMOTION and no desire to speak, smile, laugh...which is CRAZY for me. I am such a ball of fun.. I am always the one with the most energy and the one that will get down and act like a crazy kid myself on trips. Then the PANIC attack hits like a fricking brick wall...I call my Doctor at 9:00pm on a Sunday and I am frantic,,can I take the pill??? Can I take it right now????<br><br>So Here I am... medicated for the rest of my life just to "take the edge off"<br><br>I started taking it for that little nudge to get through those first few months of being a new Mommy and suffering from MILD Post OMG I had a KID.... Now I am a slave to this little white pill that controlls my life. I can not lose the weight.. I am the ONLY person I know of that never lost even an OUNCE on the Atkins diet! I suffer from the most horrific panic attacks if I try and ween off,,which panic attacks were NEVER an issue before the drug. I have vertigo so bad that I can not turn my head without my whole world spinning! I itch alll over.. I have hot flashes that makes me look into moving to a cold climate, I get hives for NO reason, the sun causes me to break out in small weird bumps that itch like mad... I can not function as a normal human being without this medicine!<br><br>I feel victimized and LIED to. I feel that If I had known what this was going to do to my life that I WOULD HAVE NEVER TAKEN THIS to begin with.<br>I am overweight, hot, itchy, hived up and I have NO sex drive.. but hey ....I AM STABLE!!!!
Reply With Quote
  #2  
Old 05-12-2008, 06:55 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Did you taper off celexa? I went off of it cold turkey one time and was sooo sick and that I had to get back on a week later. This time It has taken about 2 months to taper off and I don't have bad side effects this time. Just a little stomach ache and insomina but besides that I'm doing great!
Reply With Quote
  #3  
Old 05-12-2008, 06:55 PM
SuzanRhodes
Guest
 
Posts: n/a
Default Celexa

Ditto, I am on it for life I guess. I have gained 80lbs in 2 years. I am post menopausla and this was just to help me over the really bad emotional swings that come with menopause and no sleep. I was put on Wellbutrin to try and stop the weight ain. Well it slowed it down some but Im still gaining. I hate this drug
Reply With Quote
  #4  
Old 05-12-2008, 06:59 PM
Theresa
Guest
 
Posts: n/a
Default omg

I am trying to go off celexa - I really hope that I have better luck - I feel for you. Please, wish me luck!!!! I have gained 30 lbs from being on it and cannot loose a lb. to save my life! I am scared as hell!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
celexa Unregistered Celexa 1 09-19-2007 12:29 AM
Celexa Kristine Celexa 0 09-12-2007 02:33 PM
Celexa Unregistered Celexa 0 12-03-2005 06:00 AM
Celexa T Celexa 0 12-03-2005 06:00 AM
Celexa Tracey Celexa 0 06-06-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:57 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.